MathSciNet Relay Station
MathSciNet bibliographic data
MR106434 (21 #5166) 50.00
Al-Dhahir, M. W.; Shekoury, R. N. Constructions in the hyperbolic plane. Proc. Iraqi Sci. Soc. 2 1958 1–6.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement